%0 Journal Article
	%A Yanling Zhu
	%D 2010
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 44, 2010
	%T Uniformly Persistence of a Predator-Prey Model with Holling III Type Functional Response
	%U https://publications.waset.org/pdf/8357
	%V 44
	%X In this paper, a predator-prey model with Holling III type functional response is studied. It is interesting that the system is always uniformly persistent, which yields the existence of at least one positive periodic solutions for the corresponding periodic system. The result improves the corresponding ones in [11]. Moreover, an example is illustrated to verify the results by simulation.

	%P 1091 - 1093